Some Integral Inequalities in the Framework of Conformable Fractional Integral.

Authors

  • Sikander Mehmood Govt. Graduate College Sahiwal, Pakistan.
  • Mariam Shahzad Barani Institute of Sciences, Sahiwal, Pakistan.
  • Kiran Batool Barani Institute of Sciences, Sahiwal, Pakistan.
  • Nawal Fatima Barani Institute of Sciences, Sahiwal, Pakistan.
  • Juan E. N´apoles Vald ′ es UNNE, FaCENA, Ave. Libertad 5450, Corrientes 3400, Argentina.

Keywords:

Integral inequalities, Generalized conformable fractional integral, Fractional derivatives

Abstract

In this paper, we use new definition of left and right conformable fractional integral to obtain some new inequalities. The results obtained are refinements of existing results.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-31

How to Cite

Some Integral Inequalities in the Framework of Conformable Fractional Integral. (2021). Journal of Prime Research in Mathematics, 17(2), 159 – 167. https://jprm.sms.edu.pk/index.php/jprm/article/view/181